# SDR WX0A071022

- Difficulty date: December 11, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911509138
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/STA 110 FRAME CRACKED ON RT SIDE AT A FASTNER HOLE APPROX LONGERON 16R. REPAIRED CRACK ON FRAME AT F/STA 110 BY INSTALLING DOUBLER IAW MD80 SRM, 51-70-4 FIG 2 AND 51-30-1.
